# SDR ASAA2015101313488

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 10,171 hours, 3,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16697
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 10,179 hours, 3,281 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL DURING BEFORE LANDING CHECKLIST.  PACK LIGHT EXTINGUISHED AFTER PRESSING MASTER CAUTION.  ACFT GROUNDED.  REMOVED RT RAM AIR ACTUATOR REF AMM 21-51-21-000-801. INSTALLED RT RAM AIR ACTUATOR REF AMM 21-51-21-400-801. ACCOMPLISHED GROUND VERIFICATION CHECK PACK/ZONE TEMP NR 2 CONTROLLER BITE TEST RIGHT RAM AIR ACTUATOR OPS CK NORMAL.  NO FAULTS NOTED ON NR 2 CONTROLLER SYS PASSED, REF AMM 21-61-00-700-806-002.
